The Stacks project

Bibliography entry GZ

author
Gabriel, Pierre and Zisman, Michel
title
Calculus of fractions and homotopy theory
year
1967
publisher
Springer-Verlag New York, Inc., New York
series
Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35
pages
x+168

@BOOK{GZ,
    AUTHOR = "Gabriel, Pierre and Zisman, Michel",
    TITLE = "Calculus of fractions and homotopy theory",
    SERIES = "Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35",
    PUBLISHER = "Springer-Verlag New York, Inc., New York",
    YEAR = "1967",
    PAGES = "x+168"
}

      

This item is referenced in 1 tag:

  • in Section 4.26: Localization in categories, which cites Chapter I, Section 2 of GZ